Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

srod674

Member
  • Total Reviews

    0
  • Content Count

    76
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About srod674

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  1. From what I understand, starting out on a lower dose is supposed to give you better results. My derm only prescribes 20 mg to teens so I started out at 40 mg. The key is, your doc is anticipating raising your dosage amount so that's good. As long as your lips are dry, you're taking your medicine correctly. As your dosage is increased, you will probably get more dry. I took Accutane about 10 years ago and started out at 80 mg and stayed at that dose for 5 months. I was a lot drier than I am
  2. Hi there...to be honest, there's no way to know the answer to your question. Some people clear up immediately and others break out for months on Accutane before clearing up. Do you have the pills on you? Otherwise, if you're in the U.S. there's no way you can get the pills. Your doctor has to clear you in the system and you have a window of time to pick up your pills. I think it's 7 days. If you go to your Dermatologist maybe he or she can recommend something short term to help you out.
  3. I know this is probably the last thing you want to hear but I'm going to say it any way acne sufferer to acne sufferer. You have to give these topicals time to work. Most people with acne, whether it's mild or severe, want clear skin immediately so we think medications aren't working when we don't see immediate results. As someone who has tried several topical creams/gels, my thoughts are, you started using Retin-A every day right away which is definitely a no-no for everyone, especially some
  4. I second what the previous posts said. Something else to consider...you can always stop taking it if you are experiencing side effects that you can't deal with. I believe it's out of your system in a month's time. I took Accutane 10 years ago and I was on 80 mg for my full course which was 5 months. This time I started at 40mg and just went up to 60 mg. I don't recall having any joint pain the first time I took it which may have been b/c I was younger (25 yrs old). Now that I'm 36, yes I a
  5. Hi Missy.J.- From what I understand, the reason we are told to avoid alcohol while taking Accutane is the strain the medication is already putting on your liver. Drinking too much alcohol isn't good for your liver either so they say it's best to not drink at all while taking Accutane. Sorry to hear you broke your foot. I can't imagine having a cast on during the summer especially. My dose was just upped to 60 mg a few weeks ago and my lips have become extremely dry as well. I have to ke
  6. I'm on my second week in my 3rd month and so far still clear. My doc upped my dose to 60 mg so now I'm taking Claravis instead of Amnesteem. I haven't noticed a difference in the medication. However, my face is very dry now. I'm flaking and my cheeks feel rough. This is how I remember my skin feeling the first time I took Accutane about 10 years ago. I guess that's because I started out at 80 mg. Something else I have noticed...wow, does this medicine attract the sun! I was on vacation l
  7. Hi there- I'm on my second month of 40 mg of Amnesteem. I a bit older than you...I'm 36. So far I can tell you I haven't been peeling or bright red. I do look a bit more flushed than usual but it's nothing that bothers me or seems to be noticed by others. I also suffer from mild to moderate acne. Mine is mostly persistent. I am completely clear now and have been for a few weeks. You will get dry but if you keep moisturizing it's manageable. Keep your lips, especially, moisturized. I wou
  8. I highly recommend Laura Mercier Moisturizing foundation. You can get a sample at Sephora.
  9. Calabi...thanks so much! I appreciate it.
  10. I would try something else then. I've never used emu oil so I can't comment on it but if you're still dry, it's time to switch products. Have you tried Vanicream? It's close to the consistency of Eucerin cream but it will not clog your pores. I use it at night when I'm dry and it works great. You can get it at most stores like CVS and RiteAid. As for exfoliating, resist the urge. That rough skin will eventually smooth out. Just give it more time.
  11. Day 11 in my 2nd month and no pimples. Lately when I get one, it's just one at a time. My husband and friends have noticed and it feels good to hear compliments! I haven't been wearing any makeup. I don't know if that makes a difference or not. On Sundays I still put a little concealer on my scars and I love my mascara and lip gloss but no foundation. With the warmer weather it's easier to go without makeup...for me any way. My Derm kept me at 40 mg but said she might increase my dosage n
  12. Please don't let him put BP on them. I know it's tempting, especially when the outbreak is worse than ever. It sounds like you are really supportive so keep it up and just keep reminding him that his skin will get clear. It just takes time. Let Accutane do it's thing. There's a reason they say not to use any other topical acne medication while on Accutane.
  13. Hi there- Your dryness will depend mostly on the dose you're on. I'm only on 40 mg so I haven't needed a heavy moisturizer during the day. I use Vanicream as well at night only in extra dry spots. I know a lot of people love Cetaphil like the PP said. I like Clinique as well and am currently using their Liquid Facial Soap in mild. It comes with a pump and a little bit goes a long way. I've barely put a dent in my bottle and I've had it for a few months. A cheaper alternative (if you prefe
  14. Sorry I'm not seeing it either. Is the redness active pimples? or just a rash?
×